# SDR ZW0A0101904

- Difficulty date: May 15, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND CORROSION ON LONGERON 29L, JUST FWD OF STA 1338.  REMOVED CORROSION PER SPM 6-80-01.  REPLACED FITTING PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-5 AND 51-30-1.
